# SDR 2006UALA02031

- Difficulty date: October 22, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 13,937 hours, 6,165 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHTS AT SEATS 2 AND 3 ARE INOP.  RELAMPED SEAT 2.  REPLACED HARNESS FOR SEAT 3.
